# SDR GAIA00124

- Difficulty date: March 29, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 713 - ICT-MCI - DURING DESCENT AND LEVEL OFF, THE AIRCRAFT HAD A HARD TIME DISENGAGING THE AUTOPILOT.  AUTOPILOT WAS ERRATIC IN ROLL.  PULLED CIRCUIT BREAKERS ON AUTOPILOT AND THE AIRCRAFT RETURNED TO NORMAL.  EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED AT MCI WITHOUT ANY FURTHER DIFFICULTIES.  PERFORMED AN OPERATIONAL CHECK OF THE AUTOPILOT SYSTEM AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE. (M)
